K-stability of smooth del Pezzo surfaces

Jihun Park, Joonyeong Won

Research output: Contribution to journalArticlepeer-review

16 Scopus citations


In a new algebro-geometric way we completely determine whether smooth del Pezzo surfaces are K-(semi)stable or not.In the present article, all varieties are defined over an algebraically closed field k of characteristic 0.

Original languageEnglish
Pages (from-to)1239-1276
Number of pages38
JournalMathematische Annalen
Issue number3-4
StatePublished - 1 Dec 2018


Dive into the research topics of 'K-stability of smooth del Pezzo surfaces'. Together they form a unique fingerprint.

Cite this